# SDR SWAA2013102121310

- Difficulty date: October 15, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 62,747 hours, 51,723 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 654645262A
- Part serial: MA3504
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD GROUND SPOILER 2ND FROM OTBD HINGE FITTING BROKEN ON SPOILER BOARD.  REPAIRED SPOILER IAW MM.
